# SDR FDEA202502150234

- Difficulty date: February 15, 2025
- Submitted: February 17, 2025
- Operation: Air carrier
- Aircraft: N781FD
- Make and model: Boeing 757222
- Aircraft serial: 26673
- Aircraft time: 77,004 hours, 29,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Indication Sys
- Condition: Malfunctioned
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

PER CREW RIGHT ENTRY DOOR DISARMED AND OPENED SLIDE LIGHT REMAINS ILLUMINATED.  WORKED WRI IN CONJUCTION WITH TSI 52-10/6355 COMPLETING THE REQUIRED STEP ON TSI LUBE EMERGENCY MECHANISM  OPS CHECK DOOR SEVERAL TIMES SLIDE LIGHT ARMED AND DISARMED AS DESCRIBED NORMAL PER M/M 52-11-20-5 A/C OK TO CONTINUE SVC.
